EconPapers    
Economics at your fingertips  
 

Application of Optimal Homotopy Asymptotic Method to Burger Equations

R. Nawaz, H. Ullah, S. Islam and M. Idrees

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We apply optimal homotopy asymptotic method (OHAM) for finding approximate solutions of the Burger′s‐Huxley and Burger′s‐Fisher equations. The results obtained by proposed method are compared to those of Adomian decomposition method (ADM) (Ismail et al., (2004)). As a result it is concluded that the method is explicit, effective, and simple to use.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/387478

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:387478

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:387478